| Model Number |
G0804-12P02C-1 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure involving gauze; xray; rfd; 8 x 4; 12-ply; strl; lf, a piece or part fell into the patient cavity.The piece was fully retrieved without the need for an x-ray.Additionally, it was noted that pieces of raytec were fraying off.No medical or surgical intervention was needed to prevent a permanent impairment of a function, and there was no injury as a result of the event.
Additional Manufacturer Narrative
D10 concomitant product: g0804-12p02c-1 gauze; xray; rfd; 8x4; 12-ply; strl; lf; 241102at.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.